MathSciNet Relay Station
MathSciNet bibliographic data
MR57867 (15,284b) 20.0X
Evans, Trevor; Neumann, B. H. On varieties of groupoids and loops. J. London Math. Soc. 28, (1953). 342–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement